Skip to product information
1 of 1

Health Online

DAY NURSE SYRUP

Regular price GH₵83.00
Regular price Sale price GH₵83.00
Shipping calculated at checkout.
Product Details

Day Nurse Liquid helps treat the symptoms of cold and flu like dry coughs, fevers, chills, congestion and aches and pains.

Daytime liquid which provides non-drowsy relief of cold and flu symptoms including blocked and runny nose, tickly cough, headache, fever, aches and pains and sore throats.

Dosage:

Dosage: Adults and children over 16 years.

Take 30ml (six 5ml spoonfuls) every four hours during the day to a maximum of 120ml (4 doses) in 24 hours or a maximum of 90ml (3 doses) in 24 hours if another paracetamol containing product is taken at bedtime.

Contains:

Each 30ml dose contains Paracetamol 1000mg, Pseudoephedrine hydrochloride 60mg and Pholcodine 10mg.

Caution:

Not suitable for children under 16 years. Do not use during pregnancy. Avoid alcohol. Do not use if you suffer from high blood pressure or heart disease. Do not use if you are taking MAOI drugs or within two weeks of stopping MAOI drugs. If you are unsure, speak to your pharmacist before using. Side effects may include headache, palpitations and sleeplessness. Use with caution if diabetic, have glaucoma, over active thyroid, reduced kidney or liver function. Use with care if severe kidney or liver problems. Do not take other paracetamol containing products at the same time as this medicine.

No reviews